# SDR DALA2025090806589

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,920 hours, 32,400 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTE ERA 571984-14AD REV C. REPAIR OF AREA 3 (MIRROR FITTINGS) IS TIME LIMITED REQUIRING DTE FOLLOW UP PRIOR TO 92,392 TOTAL FLIGHT CYCLES.  REVISE AND UPDATE ERA 571984-14AD WITH DTE RESULTS PRIOR TO 92,392 TOTAL FLIGHT CYCLES.
